MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® PARALLEL WALLED IMPLANT 6/5 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® PARALLEL WALLED IMPLANT 6/5 X 10MM; DENTAL IMPLANT
Model Number BNPS6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was removed due to pain and being placed too close to the adjacent tooth's root tip.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Date of event unknown / not provided.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned product identified the implant with minor signs of use.Implant matched prints when measured and compared to drawing specifications.No malfunction was noticed during product evaluation that will contribute to the event.No pre-existing conditions were noted on the product experience report (per).The reported device was located on tooth # 30 and was used for approximately 14 days.The customer did not provide any pictures or x-rays.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complainant reported that the implant was removed due to pain and being placed too close to the adjacent tooth's root tip.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3® WITH DCD® PARALLEL WALLED IMPLANT 6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13822285
Report Number0001038806-2022-00382
Device Sequence Number14544535
Product Code DZE
UDI-Device Identifier00844868029427
UDI-Public(01)00844868029427(17)220824(10)2017071091
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2022
Device Model NumberBNPS6510
Device Catalogue NumberBNPS6510
Device Lot Number2017071091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer08/27/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale